# SDR IPXA11568740

- Difficulty date: July 28, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N447UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27736
- Aircraft time: 23,823 hours, 13,268 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Bs 820
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, RT SIDE FUSELAGE INTERNAL, STA 820, FRAME HAS 1 EA CHAFE MARK AT S-15R ON INBD FACE.  REPAIRED RT SIDE FUESLAGE FRAME STA 820 S-15R IAW EA 110971.
